# SDR REXA2016091101786

- Difficulty date: September 11, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: CDSP20197C620
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY ONE FRONT OTBD FOOT CORRODED.  REPLACED THE FITTING ON GALLEY G1 IAW CMM 25-33-67 AND AMM 20-21-00-910-801-A01.
